Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child has cough, takeng Sabutomol and steroid nebulizer. Could this be a seizure?

adelepat8my daughter is special needs and recently got a chesty cough , she has been coughin then gasping for air, she has had a hemispehectomy because of epilepsy when she was 3. she is now 21 and was put back on lamictal about 4 yrs ago as a precaution. she never gets chest infections but took a cold lately and 3 anti biotics later she seemed well, but in middle of night she is gasping for air, she has been put on sabutomol and a steriod nebuliser for 5 days. my question is could this be a seizure and nothing to do with the cold.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
Yes, there are a few possibilities.
Epilepsy, yes, you shopuld get one EEG done.

If she gets these episodes before going to the bed or if she struggles to sleep, it could simply be panic attacks in which case she would benefit by offering to breathe in a paper envelope.

Please let me know the progress.

best wishes

Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor